MathSciNet Relay Station
MathSciNet bibliographic data
MR1258491 42A50 (42B20 47G10)
Seeger, Andreas $L^2$-estimates for a class of singular oscillatory integrals. Math. Res. Lett. 1 (1994), no. 1, 65–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement